# SDR QMLA2013022813031

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Aircraft time: 5,267 hours, 14,805 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: ASNA013735E2
- Condition: Rough
- Location: Cyclic
- Part time: 5,267 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING PILOT REPORTED BINDING IN CYCLIC CONTROL IN THE AFT QUADRANT.  MX INVESTIGATION REVEALED 2 BEARINGS IN CYCLIC CONTROL SYS WITH ROUGH SPOTS.  REPLACED 1 EA PN ASNA0136-35E2 BEARING AND 1 EA ASNA0137-35E2 BEARING IN CYCLIC CONTROL TORQUE SHAFT.
